Alert archive / Maine / Storm Warnings in 2019
Storm Warning 3, NWS Gray, ME
NWS Gray, ME issued this storm warning at Feb 24, 2019, 4:11 AM EST. It took effect at Feb 25, 2019, 7:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2019, 4:11 AM EST (09:11 UTC)
- In effect from
- Feb 25, 2019, 7:00 AM EST
- Expired
- Feb 26, 2019, 2:42 AM EST
- In force
- 20 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
071 WHUS71 KGYX 240911 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 411 AM EST Sun Feb 24 2019 ANZ150>154-242315- /O.UPG.KGYX.SR.A.0002.190225T1500Z-190226T1000Z/ /O.NEW.KGYX.SR.W.0003.190225T1200Z-190226T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 411 AM EST Sun Feb 24 2019 ...STORM WARNING IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY... The National Weather Service in Gray has issued a Storm Warning, which is in effect from 7 AM Monday to 7 AM EST Tuesday. The Storm Watch is no longer in effect. * WINDS...West 35 to 45 kt with gusts up to 55 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
5 follow-up statements
530 WHUS71 KGYX 241946 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 246 PM EST Sun Feb 24 2019 ANZ150>154-251000- /O.CON.KGYX.SR.W.0003.190225T1200Z-190226T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 246 PM EST Sun Feb 24 2019 ...STORM WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY... * WINDS...West 30 to 40 kt with gusts up to 50 kt. * SEAS...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
657 WHUS71 KGYX 250802 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 302 AM EST Mon Feb 25 2019 ANZ150>154-252215- /O.EXT.KGYX.SR.W.0003.190225T1200Z-190226T1100Z/ /O.NEW.KGYX.UP.Y.0011.190226T0500Z-190227T1700Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 302 AM EST Mon Feb 25 2019 ...STORM WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST WEDNESDAY... The National Weather Service in Gray has issued a Freezing Spray Advisory, which is in effect from midnight tonight to noon EST Wednesday. * WINDS...Northwest 30 to 40 kt with gusts up to 55 kt. * SEAS...9 to 15 feet, except 2 to 4 feet in Penobscot Bay and 3 to 7 feet in Casco Bay. * Freezing Spray...Moderate freezing spray expected beginning tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. A Freezing Spray Advisory means that moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
193 WHUS71 KGYX 251956 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 256 PM EST Mon Feb 25 2019 ANZ150>154-261145- /O.CON.KGYX.SR.W.0003.000000T0000Z-190226T1100Z/ /O.CON.KGYX.UP.Y.0011.190226T0500Z-190227T1700Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 256 PM EST Mon Feb 25 2019 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST WEDNESDAY... * WINDS...Northwest 25 to 35 kt with gusts up to 55 kt. * SEAS...7 to 12 feet. * Freezing Spray...Moderate freezing spray expected beginning tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. A Freezing Spray Advisory means that moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
168 WHUS71 KGYX 260437 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1137 PM EST Mon Feb 25 2019 ANZ150>154-261845- /O.CON.KGYX.SR.W.0003.000000T0000Z-190226T1100Z/ /O.CON.KGYX.UP.Y.0011.190226T0500Z-190227T1700Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1137 PM EST Mon Feb 25 2019 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS...Northwest 25 to 35 kt with gusts up to 55 kt. * SEAS...7 to 10 feet. * Freezing Spray...Moderate freezing spray expected beginning tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. A Freezing Spray Advisory means that moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
731 WHUS71 KGYX 260742 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 242 AM EST Tue Feb 26 2019 ...STRONG WINDS CONTINUE TODAY... .Although wind gusts are diminishing just a bit, the will still be blowing at a full gale force through today and into Wednesday morning. The combination of cold and wind will lead to freezing spray as well, with the worst of the spray occurring in the early morning hours. ANZ150>152-262145- /O.CAN.KGYX.SR.W.0003.000000T0000Z-190226T1100Z/ /O.NEW.KGYX.GL.W.0012.190226T0742Z-190227T1200Z/ /O.UPG.KGYX.UP.Y.0011.000000T0000Z-190227T1700Z/ /O.NEW.KGYX.UP.W.0002.190226T0742Z-190227T1700Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 242 AM EST Tue Feb 26 2019 ...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL NOON EST WEDNESDAY... ...STORM WARNING IS CANCELLED... The National Weather Service in Gray has issued a Heavy Freezing Spray Warning, which is in effect until noon EST Wednesday. A Gale Warning has also been issued. This Gale Warning is in effect until 7 AM EST Wednesday. The Storm Warning has been cancelled. The Freezing Spray Advisory is no longer in effect. * WINDS...Northwest 25 to 35 kt with gusts up to 45 kt. * SEAS...5 to 8 feet. * Freezing Spray...Moderate to occasionally heavy freezing spray expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heavy Freezing Spray Warning means heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equipped to do so...remain in port or avoid the waring area. A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ153-262145- /O.CAN.KGYX.SR.W.0003.000000T0000Z-190226T1100Z/ /O.NEW.KGYX.GL.W.0012.190226T0742Z-190227T0500Z/ /O.CON.KGYX.UP.Y.0011.000000T0000Z-190227T1700Z/ Casco Bay- 242 AM EST Tue Feb 26 2019 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... ...STORM WARNING IS CANCELLED... The National Weather Service in Gray has issued a Gale Warning, which is in effect until midnight EST tonight. The Storm Warning has been cancelled. * WINDS...Northwest 15 to 25 kt with gusts up to 40 kt. * SEAS...2 to 4 feet. * Freezing Spray...Moderate freezing spray is expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Freezing Spray Advisory means that moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$ ANZ154-262145- /O.CAN.KGYX.SR.W.0003.000000T0000Z-190226T1100Z/ /O.NEW.KGYX.GL.W.0012.190226T0742Z-190227T1200Z/ /O.CON.KGYX.UP.Y.0011.000000T0000Z-190227T1700Z/ Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 242 AM EST Tue Feb 26 2019 ...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... ...STORM WARNING IS CANCELLED... The National Weather Service in Gray has issued a Gale Warning, which is in effect until 7 AM EST Wednesday. The Storm Warning has been cancelled. * WINDS...Northwest 20 to 30 kt with gusts up to 45 kt. * SEAS...4 to 7 feet. * Freezing Spray...Moderate freezing spray is expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Freezing Spray Advisory means that moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Feb 24, 3:31 AM EST, 40 minutes earlier.
Area forecast discussion, Feb 24, 3:31 AM EST, 40 minutes before
Area Forecast Discussion
National Weather Service Gray ME
331 AM EST Sun Feb 24 2019
.SYNOPSIS...
Wintry precipitation moves through the region today with low
pressure developing over the Gulf of Maine. This low will
strengthen as it exits to the east tonight, causing strong west
winds to move in behind it for tonight and Monday. Winds shift
to the northwest behind a cold front Monday night and stay
strong into Tuesday. High pressure will continue to build east
Wednesday before cresting over the region Friday. Low pressure
will approach from the west Saturday before crossing the region
Sunday.
&&
.NEAR TERM /TODAY/...
First reports of precipitation finally being noted in our
forecast area early this morning as warm advection aloft ahead
of a trough axis/warm front trigger light snow. As the trough
axis reaches the Gulf of Maine, secondary low pressure develops
quickly along it and intensifies precipitation over Maine as the
day goes on. Meanwhile, warm air aloft causes snow to change to
freezing rain for the southern half of New Hampshire and
southwest Maine, although coastal areas may warm above freezing.
Still a good deal of uncertainty on the ground level temperature
forecast through the day today, so we may have to make
adjustments as we begin to see the whites of its eyes. Once the
trough axis moves by this evening, winds shift to the west and
precipitation comes to an end.
Heaviest snow will fall across interior western Maine in the
mountains and foothills region. This area is most likely to stay
all snow today and get heavier precipitation amounts due to the
addition of lift from the developing surface low and moisture
dragged in from the Gulf of Maine. Current Winter Weather
Advisory and Winter Storm Warning products fit well with the
current forecast and do not need to change these yet.
&&
.SHORT TERM /TONIGHT AND MONDAY/...
Low pressure moves east tonight and as it strengthens a strong
westerly pressure gradient sets up. This will combine with cold
advection to promote good low level mixing and begin bringing
stronger wind gusts down to ground level. Strongest winds are
likely during the day on Monday when a High Wind Watch is in
effect. Best confidence in getting 60MPH winds is over southern
areas on Monday, though the thinking was it is a bit too early
to split hairs and upgrade to advisories or warnings. Will
maintain the High Wind Watch for the entire forecast area while
today's winter weather plays out.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Below normal temperatures and windy conditions expected for much
of the long term portion of the forecast.
Ensemble and deterministic model solutions are in decent agreement
on the long wave pattern through late this upcoming week. A
departing surface low at 973 mb will continue to exit through
the Canadian Maritimes tonight as a strong ridge of high
pressure buildings in from the northern Plains. This tight
gradient combined with strong cold air advection will allow for
very strong winds to continue into Monday evening. Power outages
are possible with this scenario as winds gust over 45 kts.
A few upslope snow showers will develop in the mountains. There
may be light accumulations of snow across the higher terrain.
Expect the winds and very cold temperatures to allow for low
wind chill values Monday night through Tuesday night.
Winds will slowly ease through the midweek period. Dry
conditions will continue as the surface ridge finally crests
over New England Thursday.
00Z operational and ensemble guidance in relatively good
agreement with the overall pattern later this week. As the area
of high pressure finally shifts east Friday, low pressure will
begin to move north from the lower Ohio Valley. A secondary area
of low pressure may occur as redevelopment takes place along
the Mid Atlantic region. This scenario would bring yet another
chance for mixed precipitation next weekend.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
Short Term...Conditions becoming IFR or worse today in snow.
Snow changes to freezing rain in the southern half of New
Hampshire and southwest Maine, though coastal areas may warm
above freezing and change to just rain. Precipitation ends from
west to east this evening with conditions becoming VFR again and
windy. Strong west winds expected tonight and Monday with gusts
to 50KT possible.
Long Term...Areas of MVFR conditions in any upslope snow showers
Monday night. Surface winds will be out of the west and gusts to
45 kt at times. Winds gradually ease midweek with VFR conditions.
&&
.MARINE...
Short Term...Southeast winds increase today ahead of the
developing low pressure system tracking through the Gulf of
Maine. As the low moves east this evening, winds shift to the
west and strengthen even more. A Storm Warning has been issued
for the coastal waters of the Gulf of Maine as wind gusts of 50
to 55 KT are expected primarily on Monday.
Long Term...A strong west to northwest gradient will continue
Monday night with storm force wind gusts continuing over the
waters. Winds will be slow to ease on Tuesday and Wednesday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 7 PM EST this evening for
MEZ018>020.
High Wind Watch from late tonight through Monday evening for
MEZ007>009-012>014-018>028.
Winter Storm Warning from 7 AM this morning to midnight EST
tonight for MEZ007>009-012>014.
Winter Weather Advisory from 7 AM this morning to midnight EST
tonight for MEZ021-022.
NH...Winter Weather Advisory until 7 PM EST this evening for
NHZ005>013-015.
High Wind Watch from late tonight through Monday evening for
NHZ001>015.
Winter Storm Warning from 7 AM this morning to midnight EST
tonight for NHZ004.
Winter Weather Advisory until midnight EST tonight for
NHZ001>003.
MARINE...Storm Warning from 7 AM Monday to 7 AM EST Tuesday for
ANZ150>154.
&&
NEAR TERM...Kimble
SHORT TERM...Kimble
LONG TERM...CannonHazardous weather outlook, Feb 24, 3:02 AM EST, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 302 AM EST Sun Feb 24 2019 MEZ018>020-NHZ005>013-015-250815- Interior York-Interior Cumberland-Androscoggin-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 302 AM EST Sun Feb 24 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. High Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Very low wind chills expected beginning Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ023>028-NHZ014-250815- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 302 AM EST Sun Feb 24 2019 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Another round of wintry weather is expected today. This will result in snow changing to rain. Very low wind chills are expected beginning Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-NHZ004-250815- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Carroll- 302 AM EST Sun Feb 24 2019 ...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT EST TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. High Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Very low wind chills expected beginning Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ001>003-250815- Northern Coos-Southern Coos-Northern Grafton- 302 AM EST Sun Feb 24 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for northern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. High Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Very low wind chills expected beginning Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ021-022-250815- Kennebec-Interior Waldo- 302 AM EST Sun Feb 24 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT EST TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. High Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Very low wind chills expected beginning Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-250815- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 302 AM EST Sun Feb 24 2019 ...STORM WARNING IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Winds will be on the increase today and tonight with building seas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. Gale force southeast wind gusts are likely late Sunday into Sunday night with storm force winds possible Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:00 PM EST | High Wind Warning | GYX | York | 30 hr |
| Feb 24, 3:00 PM EST | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 4 more | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.